Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changing regmen from Crixivan
May 20, 2006

I have been on Crixavan,combaver for 6years.I have been undetectable for the whole time,was fullblown aids when diaignost. My Dr. whats to change my regime to sustiva and travada , because of the heart and diabetes problems(heart is high trigs.)Is this a good change,should this regimine helps with these sidefects. thank you for helping so many. Bob

Response from Dr. Pierone

Hello Bob, thanks for posting.

I just posted a reply in which I said that it was the rare patient indeed who remains on the same old original regimen in spite of the advances in therapy. The regimen you currently take was the best we had in 1996. The regimen that your clinician is proposing is 2 pills that are taken once daily and will soon be available co-formulated as one pill a day. It also tends to have fewer side effects, both short and long-term. There are no guarantees that you personally will do better with a switch like this, but the odds are with you. Best wishes and let us know how things turn out. .



Previous
Can therapy be simplified in the future?
Next
siffilis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement